Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 367, Number 6

All articles in this issue are freely accessible.

Well-posedness of general boundary-value problems for scalar conservation laws
Boris Andreianov and Karima Sbihi.
Trans. Amer. Math. Soc. 367 (2015), 3763-3806
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hypocoercivity for linear kinetic equations conserving mass
Jean Dolbeault, Clément Mouhot and Christian Schmeiser.
Trans. Amer. Math. Soc. 367 (2015), 3807-3828
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Existence and regularity for a curvature dependent variational problem
Jochen Denzler.
Trans. Amer. Math. Soc. 367 (2015), 3829-3845
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A solution to the focusing 3d NLS that blows up on a contracting sphere
Justin Holmer, Galina Perelman and Svetlana Roudenko.
Trans. Amer. Math. Soc. 367 (2015), 3847-3872
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Radiation fields for semilinear wave equations
Dean Baskin and Antônio Sá Barreto.
Trans. Amer. Math. Soc. 367 (2015), 3873-3900
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Nonnegatively curved Alexandrov spaces with souls of codimension two
Xueping Li.
Trans. Amer. Math. Soc. 367 (2015), 3901-3928
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Convergence of nonlinear semigroups under nonpositive curvature
Miroslav Bačák.
Trans. Amer. Math. Soc. 367 (2015), 3929-3953
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Computable categoricity for algebraic fields with splitting algorithms
Russell Miller and Alexandra Shlapentokh.
Trans. Amer. Math. Soc. 367 (2015), 3955-3980
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Categoricity properties for computable algebraic fields
Denis R. Hirschfeldt, Ken Kramer, Russell Miller and Alexandra Shlapentokh.
Trans. Amer. Math. Soc. 367 (2015), 3981-4017
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An improvement on eigenfunction restriction estimates for compact boundaryless Riemannian manifolds with nonpositive sectional curvature
Xuehua Chen.
Trans. Amer. Math. Soc. 367 (2015), 4019-4039
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stability and compactness for complete $f$-minimal surfaces
Xu Cheng, Tito Mejia and Detang Zhou.
Trans. Amer. Math. Soc. 367 (2015), 4041-4059
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Daugavet property in rearrangement invariant spaces
M. D. Acosta, A. Kamińska and M. Mastyło.
Trans. Amer. Math. Soc. 367 (2015), 4061-4078
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Noncommutative Boyd interpolation theorems
Sjoerd Dirksen.
Trans. Amer. Math. Soc. 367 (2015), 4079-4110
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the stable moment graph of an affine Kac–Moody algebra
Martina Lanini.
Trans. Amer. Math. Soc. 367 (2015), 4111-4156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Fractal random series generated by Poisson-Voronoi tessellations
Pierre Calka and Yann Demichel.
Trans. Amer. Math. Soc. 367 (2015), 4157-4182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Galois groups of Schubert problems of lines are at least alternating
Christopher J. Brooks, Abraham Martín del Campo and Frank Sottile.
Trans. Amer. Math. Soc. 367 (2015), 4183-4206
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On regular $G$-gradings
Eli Aljadeff and Ofir David.
Trans. Amer. Math. Soc. 367 (2015), 4207-4233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Generalizing the rotation interval to vertex maps on graphs
Chris Bernhardt and P. Christopher Staecker.
Trans. Amer. Math. Soc. 367 (2015), 4235-4252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Rudolph’s two step coding theorem and Alpern’s lemma for $\mathbb {R}^d$ actions
Bryna Kra, Anthony Quas and Ayşe Şahi̇n.
Trans. Amer. Math. Soc. 367 (2015), 4253-4285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The non-backtracking spectrum of the universal cover of a graph
Omer Angel, Joel Friedman and Shlomo Hoory.
Trans. Amer. Math. Soc. 367 (2015), 4287-4318
Abstract, references and article information
Full-text PDF Free Access
Poset limits can be totally ordered
Jan Hladký, András Máthé, Viresh Patel and Oleg Pikhurko.
Trans. Amer. Math. Soc. 367 (2015), 4319-4337
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Local invariants of isogenous elliptic curves
Tim Dokchitser and Vladimir Dokchitser.
Trans. Amer. Math. Soc. 367 (2015), 4339-4358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Weil numbers in finite extensions of $\mathbb {Q}^{ab}$: the Loxton-Kedlaya phenomenon
Florin Stan and Alexandru Zaharescu; with an appendix by Kiran S. Kedlaya.
Trans. Amer. Math. Soc. 367 (2015), 4359-4376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Subgroups generated by two pseudo-Anosov elements in a mapping class group. II. Uniform bound on exponents
Koji Fujiwara.
Trans. Amer. Math. Soc. 367 (2015), 4377-4405
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Optimal regularity of the convex envelope
Guido De Philippis and Alessio Figalli.
Trans. Amer. Math. Soc. 367 (2015), 4407-4422
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Intertwining operators for the generalized principal series on a symmetric $R$-space
Jean-Louis Clerc.
Trans. Amer. Math. Soc. 367 (2015), 4423-4458
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Non-formal co-symplectic manifolds
Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz.
Trans. Amer. Math. Soc. 367 (2015), 4459-4481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Dyck’s surfaces, systoles, and capacities
Mikhail G. Katz and Stéphane Sabourau.
Trans. Amer. Math. Soc. 367 (2015), 4483-4504
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrections and notes to “Value groups, residue fields and bad places of rational function fields”
Anna Blaszczok and Franz-Viktor Kuhlmann.
Trans. Amer. Math. Soc. 367 (2015), 4505-4515
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions